# SDR 2004FA0000909

- Difficulty date: November 19, 2004
- Submitted: November 29, 2004
- Operation: General aviation
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- Aircraft time: 103,399 hours
- Engine: Ge CF650C2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Retainer
- Part number: 9204M87P02
- Condition: Mislocated
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE "A-CHECK", FINNAIR FAA REPAIR STATION WAS REQUESTED TO PERFORM FAN BLADE LUBRICATION OF POSITION NR 3 ENGINE ON DA-10,N303WL.  INSPECTION OF THE FAN BLADES REVEALED THAT ALL FAN BLADE SPACERS WERE IMPROPERLY INSTALLED.  THE SPACER RETAINER LIPS WERE HANGING LOOSE, TOWARD THE WEB AREA OF THE FAN DISK, INSTEAD OF UNDER THE SPACERS BENEATH EACH FAN BLADE.  IT WAS ALSO NOTED THAT THE STARTERS QUAD-RING WAS NOT SECURED BY A BOLT.  ATTACHMENTS TO ORIGINAL REPORT SENT TO FRANKFURT IFO WERE FORWARDED TO PMI FOR WORLD CARGO.
